Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Levaquin + Xanax fantastic combo... not.


[OS...]

Recommended Posts

I sadly was given Levaquin for a sinus infection and had an adverse reaction to it.  I had movement tremors, jelly legs and weak muscles plus mild insomnia.  I was then given .5 mg of Xanax once a day for the panic and anxiety, plus to help me sleep.  After only 1 week of that I had a nasty week of terrible withdrawal then now a month and a half later I am still jumpy, easily overstimulated, scared of things, have jerky movements, struggle sleeping, urinate constantly, plus I have hand tremors and jelly legs as well as full body internal tremors when trying to move.  Looking for some help in people that have either taken those nasty antibiotics and Benzos.

 

Thanks a bunch

Link to comment
Share on other sites

[01...]

Hi Osu!

My ordeal also started after a round of Cipro, same family as Levaquin, and a low dose of benzos (bromazepan) that was part in another medicine.  After three years and a long way I still don't know whom to blame for the nightmare.

I didn't have that many physical symptoms they were mostly mental, terrible insomnia and an excruciating anxiety, also tremors like you. That took me to see a psychiatric and Of course she put me in the medication bus. Fortunately, I took low doses and not for a long time.

It seems to me that the levaquin started the whole thing on you. If benzos were added afterwards you may end up facing two problems. Normally that kind of antibiotics affect people already on benzos. So if you can make it without them would be better.

Being floxed, as some call it, can be challenging. Most doctors don't believe that those antibiotics can cause a lot of problems. FDA has release a black label warning about the danger of using them in not complicated infections. you can see that on the internet and show it to your doctor.

If you have mild insomnia that's a good thing. Not able to sleep will make other symptoms worst.

If I had to do it again I'll try to find a naturist or holistic doctor with experience in fluoquinolones reactions. They'll work with you in your diet and vitamin deficiencies that you may have. Regular doctors will feed you with medication for each symptoms you have. Whoever you go to you have to emphasize that what happened to you was after have taken that antibiotic.

And lastly but not less important, don't engage in reading terrible stories. Every body is different.

Mice   

 

Link to comment
Share on other sites

Hey Mice!

 

I’m sorry this happened to you as well as this is extremely hard for me to deal with.  Did the tremors subside for you after a while?

 

Thanks

Link to comment
Share on other sites

×
×
  • Create New...